A control problem with breakdowns in the dynamics
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Optimal control and differential games, Tome 185 (1988), pp. 181-186
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1988_185_a13,
author = {M. S. Nikol'skii},
title = {A~control problem with breakdowns in the dynamics},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {181--186},
year = {1988},
volume = {185},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1988_185_a13/}
}
M. S. Nikol'skii. A control problem with breakdowns in the dynamics. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Optimal control and differential games, Tome 185 (1988), pp. 181-186. http://geodesic.mathdoc.fr/item/TM_1988_185_a13/